# SDR SWAA2021111643521

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED LIGHT TEST ; / [01] FOUND ALL BATTTERY PACKS ON EMERGENCY LIGHT POWER SUPPLIES NOT CHARGING. REMOVED AND REPLACED BATTERY PACKS ON POWER SUPPLIES M1672; M1673; M1675; M1694; M1695; AND M2816. OPS CHECK GOOD. STILL NEEDS BATTERY REPLACEMENT ON M2335; M1676; M1671; AND M1670.; [02] REMOVED AND REPLACED BATTERY PACKS ON POWER SUPPLIES M2335; M1676; M1671; AND M1670. OPS CHECK GOOD.
